# SDR SWAA2022071125195

- Difficulty date: July 2, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 50,606 hours, 33,945 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B AFT FLAP I/B LOWER CORNER IS DELAMINATED. REFER TO PART DEPARTS AIRPLANE CONDITIONAL INSP. TASK ID TTG8Q00DBEDN. / [01] INSTALLED AND SAFTIED LH OB AFT FLAP PER AMM 27-51-22;[02] VERIFIED INSTALLATION OF L/H AFT OUTBOARD FLAP PER AMM 27-51-22 WITH EXCEPTION OF FIT CHECK.;[03] PERFORMED OPERATIONAL TEST AND FIT CHECK; LH OB AFT FLAP PER; 27-51-21-801-820;[04] VERIFIED OPERATIONAL TEST AND FIT CHECK; LH OB AFT FLAP PER; 27-51-21-801-820.;[05] RII INSP IS C/W ON L/H OB AFT FLAP PER 57-51-801-820.;[06] C/W FLAP R&R IAW AMM 27-51-21. SEE INDIVIDUAL STEPS FOR COMPLETION.
